Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had fainting episode. Doctor said Prominent Lung Markings. Meaning?

Answered by
Dr.
Dr. Aparna Amritsagar

Internal Medicine Specialist

Practicing since :1997

Answered : 274 Questions

default
Posted on Fri, 4 Jan 2013 in Lung and Chest disorders
Question: I recently had a fainting episode where I was taken to an E.R. Part of the workup they did was a chest x-ray. I saw my cardiologist to rule out any sort of abnormal heartbeat. But, when I was allowed to see the report by the E.R. doctor, on my report, there was this quick sentence that said "Prominent Lung Markings Noted". Neither the E.R. doctor nor my G.P. made any mention of this at all. Is this something I should be concerned with? Or is it just a normal finding? Please help! Thank you.
doctor
Answered by Dr. Aparna Amritsagar 1 hour later
Hello,
Thanks for writing your query to us.

Prominent lung markings are seen in infection in respiratory passage, smokers, and allergies. Hope you are not a smoker. If you are a smoker, you should quit at the earliest, otherwise nothing more needs to be done presently. As long as you are not symptomatic, you need not worry.

I hope I have answered your query. In case you have any further question, I will be happy to help you.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests

Recent questions on  Fainting spells

doctor1 MD

Hello Doctor, My name is Careyanne Johnson I am a 21 year old female. I am growing concerned with my well being because I have been experiencing some foreign symptoms. Starting with today the right side of my mouth has been partially numb for going on several hours now & I am having throbbing headache that comes and goes behind the back of my lower head & temples. Just a couple days ago my toes (on the right side again) were numb as well. I have also been having sharp, deep chest pains for a few months now. At first I thought it could maybe be heart burn but realized it is a much different ache. I think its safe to say the chest pains have grown more frequent because I m counting them every day now instead of once or twice a week. The only other symptoms I can think of is my ears will ring every now and then but still more so then I would think is normal. & I feel like I have poor circulation to my legs cause sometimes they feel stiff, however I also have a job where I stand without sitting for up to 8 hours a day. I have had Health issues in the past where I would become very light headed, my vision would go black, and I sometimes would faint. the fainting spells never lasted more then 5 mins. I was only unconscious for 30 seconds to 1 min. I have seen a neurologist and he conducted many tests, an MRI or brain scan being one of them. My results were all negative. The dr. did refer me to a cardiologist that I never went to. My fear is I may have a stroke or heart attack please help!

doctor1 MD

I'm losing weight (30lbs so far) and I have 40 to go to reach goal of 135. Was on metoprolol 25 mg 1x a day, but B/P dropped and over time and had 2 weak, almost fainting spells which landed me in the ER 2nd episode. ER doctor, after all tests came back fine, diagnosed vertigo and told me to get off the B/P med. and talk to my doctor. I did that and my Dr. said it wasn't the pills, (off the pills 4 days now and my B/P was 114/64 today and was just a bit higher in his office. I don't understand why he doesn't want me off, however, I told him I was not comfortable restarting them again. If a person has a healthy blood pressure but is put on the med that I was on, can that cause weakness and feeling lightheaded and faint? In your opinion, should I be on high B/P med? thank you

doctor1 MD

Our 27 year old daughter with Down Syndrome suddenly went into a state of severe regression and altered mental state four months ago at which time she showed/s signs of dementia, psychosis, rapid weight loss and severe insomnia . MRI and CT brain...

doctor1 MD

Dear Doctor, Thanks for your reply The neurologist who investigated me told me that the blood flow to brain is normal. Also he told he had taken EEG for brain activities and results were normal. These dizzy symptoms initiated after sevre cold with...

doctor1 MD

My name is XXXXXXX I am 6'7" 280 pounds. My blood pressure is nearly perfect. I have a problem though. I nearly passed out on a spinning carnival ride. I am not scared of heights or roller coasters. What could be the issue? I suspect that because...

doctor1 MD

I was diagnosed with breast cancer in 1997, had a mastectomy with no lymph node involvement. I had a recurrence in the chest wall in 1998 treated with surgery, radiation and tamoxifen. I have moved through Arimidexdex, FAC Chemotherapy, Aromasin, 6 cycles of Dosa Taxol plus Herceptin, Letrozole, and two years of Avastin and Xelodal. Since August, I have had weight loss, a persistent cough (with sputum, and light-headedness with one fainting spell. An October, 2010 Pet scan showed some cancer activity in a nodule in the lung and in the sternum. I have been on a drug holiday since November 2010, as my doctor tries to get results from a pulmonary function test. I have a colonoscopy scheduled for October 2011. My cough is getting worse, and yesterday I developed a pain in my mid rib-cage every time I cough.

Short term question: Is there some kind of cough suppression medicine I could take to prevent the pain of coughing?

Long term question:: Should I go somewhere like the Mayo Clinic to get an opinion my situation?

doctor1 MD

I've just been diagnosed with hypothyroidism and put on levothyroxine (0.075 mg/day), but I originally went to the doctor because I was having fainting spells. Are the two related, or could there be some other underlying cause for each? My blood work showed a higher than normal TSH, and I do have a lot of the other symptoms of hypothyroidism, but I can't find any information on a possible link to the fainting. My doctor also did a Holter recording, which came up normal. I even had a fainting episode while on the holter recorder, so it definitely doesn't seem heart-related. Any suggestions?